# SDR SWIA200616943

- Difficulty date: August 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 9,651 hours, 8,350 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT BURNED OUT AND ONE OVERHEAD EMERGENCY LIGHT INOP.  REPLACED NR 3 ELBP.  OPERATIONAL CHECKS GOOD IAW 33-45-05, SN OFF 76950.
